# SDR DALA2019040432168

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 60,057 hours, 21,931 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1013147) DURING INSPECTION FOUND CRACKED FRAME LOC BS 440 BTW S-8R TO S-9R AT PASSENGER CABIN. REPAIRED FRAME AT BS 440 BTW STRG8R TO STRG 9R AT PASSENGER CABIN AS PER ER/A N.576359-14AD REVISION ORIGINAL AND AS PER PRI 576359-14AD REVISIONS 0,1 AND 2.
